Cutaneous complications of erlotinib in the treatment of non-small cell lung cancer

V. Preda*, S. Mann, S. Lee

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

With the rapid expansion in knowledge concerning oncogenesis, targeted pharmacotherapies inhibiting tumour growth are emerging. This article aims to raise awareness of the dermatological side-effect profile of erlotinib. Erlotinib is a tyrosine kinase inhibitor of epidermal growth-factor receptor (EGFR) and is employed in the treatment of non-small cell lung cancer. We describe the dermatological side-effects of erlotinib, with particular attention to the clinical and histological features of its acne-like eruption. Patient comfort and compliance will be significantly enhanced by the early detection and treatment of side-effects from EGFR inhibitors.

Original languageEnglish
Pages (from-to)133-141
Number of pages9
JournalHong Kong Journal of Dermatology and Venereology
Volume16
Issue number3
Publication statusPublished - Sep 2008
Externally publishedYes

Keywords

  • Acne-like
  • Epithelial
  • Neoplasia
  • Paronychia
  • Xerosis

Fingerprint Dive into the research topics of 'Cutaneous complications of erlotinib in the treatment of non-small cell lung cancer'. Together they form a unique fingerprint.

Cite this